Hello You are having urinary tract infection and so also hematuria . Since all these symptoms are for 1 month . Now you are having pain in the back , so the cause of pain in the back may be due to these possibilities . 1 Renal calculus , as this also produces pain in the back as well as blood in the urine . Diagnosis can be confirmed by ultrasound of whole urinary tract system . 2 Urinary tract infection , get in urine as well blood examination for culture and drug sensitivity test to find out exact drug which is sensitive for causative bacteria responsible for UTI. 3 Disc problem is another cause of back pain , diagnosis can be confirmed by MRI of lumbo-sacral region. Nitrofurantoin having many side effects like abdominal discomfort , nausea , vomiting , dizziness but BACKACHE is not a side effect of nitrofurantoin. In my opinion consult another physician and get his opinion ( 2nd ). Good luck.